# SDR MWEA020451

- Difficulty date: July 18, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,043 hours, 92,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 5910163123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD PLUG DOOR JAMB HAS A CRACK AT APPROXIMATELY THE 6 O'CLOCK POSITION IN THE SPLICE PLATE CONNECTION.  REMOVED AND INSTALLED SPLICE PLATE.
